Asgen Pharmaceutical Asgen Tablets A 96 tablets

Asgen Pharmaceutical Asgen Tablets A 96 tablets

  • $27.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

An antitussive expectorant that effectively contains 7 types of Japanese and Chinese medicine extracts that have bronchodilator and antitussive expectorant effects such as licorice and licorice, and Western medicine ingredients such as noscapine. It has excellent effects on symptoms such as coughing associated with allergic symptoms of airway mucosa, coughing at night, coughing after a cold, and poor sharpness. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document by PDF

Ingredients / quantity / usage ingredients / quantity Taupe-brown tablets with a score line, 16 tablets (adult daily dose: 4.8 g) containing the following ingredients To do. Dry Maou extract: 500 mg (equivalent to 3 g as a crude drug) Dry extract of Kanzo: 200 mg (equivalent to 1 g as a crude drug) Dry extract of Shokyo: 100 mg (equivalent to 1 g as a crude drug) Dry extract of Keihi 45.5 mg (equivalent to 1 g as a crude drug) Saishin dry extract ・ ・ ・ 100 mg (equivalent to 1 g as a crude drug) Gomishi dry extract ・ ・ ・ 277.8 mg (equivalent to 1 g as a crude drug) Hange dry extract ・ ・・ 80 mg (equivalent to 2 g as a crude drug) Noscapine ・ ・ ・ 48 mg Potassium guayacol sulfonate ・ ・ ・ 240 mg Chlorpheniramine maleate ・ ・ ・ 8.2 mg Anhydrous caffeine ・ ・ ・ 120 mg As an additive, aluminate metasilicate Contains Mg, corn starch, Ca hydrogen phosphate, lactose, cellulose, cross CMC-Na, CMC, silicon dioxide, Mg stearate. [Caution regarding ingredients and quantity] Since this product uses Japanese and Chinese medicine extracts, the color and taste may differ slightly depending on the product, but the effect remains the same. Dosage and administration Take the following single dose 4 times a day after each meal and before bedtime. Adults (15 years old and over) ・ ・ ・ 4 tablets per dose 11 years old and under 15 years old ・ ・ ・ 2.5 tablets per dose 8 years old and under 11 years old ・ ・ ・ 2 tablets per dose 5 years old and under 8 years old・ ・ ・ 1 tablet per dose Under 5 years old ・ ・ ・ Do not take [Notes on usage / dose] (1) Please strictly observe the usage / dose. (2) If you want to take it to children, please take it under the guidance and supervision of their parents.

Efficacy Efficacy, cough, wheezing, cough, sputum

Precautions for use Precautions for use 1. Do not take the following people: People who have had allergic symptoms due to this drug or the ingredients of this drug. 2. Do not use any of the following medicines while taking this drug. Other antitussive expectorants, cold medicines, sedatives, oral medicines containing antihistamines, etc. (oral medicines for rhinitis, vehicle sickness medicines, medicines for allergies) Etc.) 3. Do not operate vehicles or machinery after taking this medicine (drowsiness may occur) 4. Please do not use it continuously for a long period of time. The following people, please consult your doctor, pharmacist or registered distributor before taking (1) People who are being treated by a doctor. (2) Pregnant women or those who are thought to be pregnant. (3) Elderly people. (4) People who have had allergic symptoms due to drugs. (5) Persons with the following symptoms. High fever, swelling, difficulty urinating (6) Persons who received the following diagnosis. Heart disease, hypertension, diabetes, kidney disease, glaucoma, hypothyroidism 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document. Related parts… Symptoms Skin… Rash ・Redness, itching Digestive organs ... Nausea / vomiting, loss of appetite Psychoneurological system ... Dizziness Urinary organs ... Dysuria In rare cases, the following serious symptoms may occur. In that case, please see a doctor immediately. Name of symptom… Symptom Pseudoaldosteronism, myopathy… In addition to dullness, numbness, tightness and stiffness of limbs, weakness and muscle pain appear and gradually become stronger. Aplastic anemia: Blue bruise, nosebleed, bleeding of teeth, fever, pale skin and mucous membranes, tiredness, palpitation, shortness of breath, feeling sick and dull, hematuria, etc. appear. Agranulocytosis ... Sudden high fever, chills,

JAN: 4987313552456


We Also Recommend